# SDR DALA2016051604008

- Difficulty date: May 15, 2016
- Submitted: May 19, 2016
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 60,241 hours, 25,845 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 1420-1440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON MAIN CABIN FLOOR INTERCOSTAL UPPER ANGLE BETWEEN BS 1420-1440 BL-O.  R & R L-ANGLE AND SHIM ON INTERCOSTAL BETWEEN BS 1420-1440, BLO IAW SRM.
